# SDR ASAA2014062508484

- Difficulty date: June 25, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 47,660 hours, 18,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Bs 500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, AFT BULKHEAD LOWER FLOOR SUPPORT ANGLE CORRODED.  DOT M520 INSTALLED. ACFT GROUNDED. R & R CORRODED FLOOR SUPPORT ANGLE IAW SRM 51-40-02-0G-0 AND SRM 51-40-05 AND BAC DRAWING 143A9481, REV A.
